• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2020, Volume: 13, Issue: 44, Pages: 4490-4499

Original Article

A result on Banach Space using Property E.A

Received Date:31 October 2020, Accepted Date:30 November 2020, Published Date:15 December 2020


Objective/Aim: To establish the existence of common fixed point theorem for four self-mappings in Banach space. Method: This method includes using weaker conditions like property E.A and weakly compatible mappings. Findings: Unique common fixed point is generated using different conditions. This result is supported by the provision of a suitable example.Novelty/Improvement: The concept of property E.A along with weakly compatible mappings is employed and is weaker than the concept of continuity and compatibility.

Keywords: Fixed point; metric space; Normed space; Banach space; EA property; weakly compatible mappings


  1. Husain SA, Sehgal VM. On common fixed points for a family of mappings. Bulletin of the Australian Mathematical Society. 1975;13(2):261–267. Available from: https://dx.doi.org/10.1017/s000497270002445x
  2. Sharma S, Deshpande B. Compatible mappings of type (I) and (II) on intu-itionistic fuzzy metric spaces in consideration of common fixed point. Communications of the Korean Mathematical Society. 2009;24(2):197–214. Available from: https://dx.doi.org/10.4134/ckms.2009.24.2.197
  3. Pathak HK, Khan MS, Tiwari R. A common fixed point theorem and its application to nonlinear integral equations. Computers & Mathematics with Applications. 2007;53(6):961–971. Available from: https://dx.doi.org/10.1016/j.camwa.2006.08.046
  4. Sharma S, BD, AP. Common fixed point theorem for a pair of Weakly compatible mappings on Banach spaces. East Asian Mathematical Journal. 2011;27(5):573–583.
  5. Pathak HK, Mishra SN, Kalinde AK. Common fixed point theorems with applications to nonlinear integral equations. Demonstratio Mathematica. 1999;32(3):547–564. Available from: https://dx.doi.org/10.1515/dema-1999-0310
  6. Sharma S, Tilwankar P. A common fixed point theorem in uniformly convex Banach spaces. Italian J. Pure Appl. Math. 2008;23:189–196.
  7. Srinivas V, Thirupathi T. A result on Banach space using E.A like property. Malaya Journal of Matematik. 2020;8(3):903–908. Available from: https://dx.doi.org/10.26637/mjm0803/0029
  8. Srinivas V, Thirupathi T, Mallaiah K. A Fixed Popint Theoem using E.A property on Multiplicative metric space. J. Math. Comput. Sci. 2020;10(5):1788–1800.


© 2020 Srinivas & Thirupathi.This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.